LETTER TO MY DEAR READERS

by joannagilmanhyde

The Hawk TV Room:

Since writing the poem “No Ativan”  I have had to take it for severe sleep deprivation following the too hasty removal of a tranquillizer named Clonazepam which I had been taking to fend off the withdrawal effects of quitting the drug My Husband is now calling “Evil” — Olanzapine.  Along with coming to terms that not only was Olanzapine making me psychotic for eighteen years, the drugs I was taking after my mother died in 1993 were also making me psychotic and resulted in a twenty-three year romantic fixation on another doctor — the realization of this has just come to me today.  What I thought was true love in my mind, based on a “telepathic message” and a “magical moment” with this particular man, was nothing more than my mind’s own trickery due to anti-depressants  I was taking at the time and which induced a manic episode I wrote about and held to my heart for all these years.  I am no longer doing this.  It is a great relief.

Joanna